# SDR ASAA2018011423201

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 600 hours, 159 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT AIR BLEED ON STATUS PAGE GROUNDED - YES. NO CURRENT STATUS MESSAGE DISPLAYED BMC TEST OK IAW AMM 36-11-00 OK FOR SERVICE.
